# SDR 39LA20160825167

- Difficulty date: August 25, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N103WF
- Make and model: Skrsky S61N
- Aircraft serial: 61766
- Aircraft time: 52,128 hours, 136,731 cycles
- Engine: Ge CT581402
- Engine time: 27,826 hours, 16,272 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5002T83P02
- Part serial: 1472A
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

REPORTED A VERY INTENSE FUEL ODOR RETURNING DEPARTURE AT THE END OF AN 8 HOUR CONOP.  DURING REFUELINGS THROUGHOUT THE DAY, OCCASIONAL DROPS OF FUEL WERE NOTICED AT THE NR 2 ENGINE GAIN DRAIN.  THE NR 2 ENGINE DRAIN LINES FROM THE ENGINE PLATFORM TO THE ACFT FLOOR STRUCTURE WERE CLEANED AND INSPECTED, SERVICEABLE CONDITION.  ACCOMPLISHED USING THE MM CHAPTER 28-31-0.  FUEL LEAKS WERE ISOLATED TO THE FUEL PUMP AND THE INLET GUIDE VANE ACTUATOR.  ALL WORK IAW SEI-182 73-10-4 AND 72-00.  REMOVAL AND REPLACEMENT OF THE FUEL PUMP AND THE INLET GUIDE VANE ACTUATOR IS CURRENTLY IN PROGRESS.  THE STATOR VANE ACTUATOR P/N 4004T63G10, S/N KTR-138BR WAS R&R FROM THE NR 2 ENGINE.  THE ENGINE DRIVEN FUEL PUMP P/N 5002T83P02, S/N 1472A WAS ALSO R&R.  THE FLOW DIVIDER MANIFOLD BLOCK WAS REMOVED AND NEW PACKINGS WERE INSTALLED ON THE MANIFOLD BLOCK AND THE MANIFOLD BLOCK WAS REINSTALLED ON THE ENGINE.  ALL WORK WAS ACCOMPLISHED IAW SEI 182 CH 73-00 AS APPLICABLE.
